Tokyo Journal of Mathematics

A Diophantine Algorithm and a Reduction Theory of Ternary Forms

Shunji ITO and Hiroko TACHII

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 16, Number 2 (1993), 261-289.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270128483

Digital Object Identifier
doi:10.3836/tjm/1270128483

Mathematical Reviews number (MathSciNet)
MR1247652

Zentralblatt MATH identifier
0795.11027

Citation

ITO, Shunji; TACHII, Hiroko. A Diophantine Algorithm and a Reduction Theory of Ternary Forms. Tokyo J. Math. 16 (1993), no. 2, 261--289. doi:10.3836/tjm/1270128483. https://projecteuclid.org/euclid.tjm/1270128483


Export citation